The Approximation Properties of a Rational Cubic Spline

Abstract:

Article Preview

This paper deals with the approximation properties of a rational cubic spline with quadratic denominator. The rational cubic spline has two families of parameters and based on function values only. From the point of view of the magnitude of the optimal error constant, it found that this kind of spline give good approximation to the function being interpolated.

Info:

Periodical:

Advanced Materials Research (Volumes 225-226)

Edited by:

Helen Zhang, Gang Shen and David Jin

Pages:

166-169

DOI:

10.4028/www.scientific.net/AMR.225-226.166

Citation:

M. Tian and H. L. Geng, "The Approximation Properties of a Rational Cubic Spline", Advanced Materials Research, Vols. 225-226, pp. 166-169, 2011

Online since:

April 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.